# SDR SWAA2021082222915

- Difficulty date: January 23, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO LH FLOOR RAIL STA 887 - 947 LBL 3 WL 160 / AFT CARGO L/H FLOOR RAIL STA. 887-STA. 947 LBL 3 WL 160 HAS CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PAGE 6 4.(A) FIGURE 103 DETAIL D. REMOVED AND REPLACED NEW PART; P.N. 147A7501-13; ITEM # 7530392; P.O.# 779986/2 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND BOEING DRAWING 147A7500 REV. C. 92679U 02-08-2020
